# SDR NSVA20070128

- Difficulty date: May 13, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 34,987 hours, 38,725 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Condition: Unknown
- Location: Pusher Disarm
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PUSHER DISARM LIGHTS ILLUMINATED AFTER PUSHBACK.  RESET PUSHER DISARM SWITCH, LIGHT EXTINGUISHED IAW SAAB AMM 2735-00-05, OPS CHECK OK.
